# SDR AALA202406106421

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 69,811 hours, 28,856 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNED: PRIOR TO LANDING WE HAD GEAR LEVER DOWN WITH THREE RED AND THREE GEAR ON MAIN INSTRUMENT PANEL. PERFORM GO AROUND. PERFORMED BITE CHECK OF THE PSEU, PER FIM 32-09-00. NO FAULTS FOUND.
